# SDR HDNA2021030610002

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N911ER
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0764
- Aircraft time: 7,945 hours, 24,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311933601
- Part serial: UNK
- Condition: False Activation
- Location: Engine Compartme
- Part time: 7,945 hours, 24,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AURAL WARNING IN HELMET.  NO OTHER INDICATIONS ON ANY OTHER INSTRUMENT PANELS OR WARNING UNITS.  THIS AURAL WARNING IS SIMILAR TO THE FIRE WARNING "GONG" HEARD WHEN COMPLETING THE SELF TEST DURING PREFLIGHT CHECKS. TECHNICIAN CONFIRMED AURAL WARNING DURING FUNCTIONAL CHECK. REMOVED AND REPLACED FAULTY DETECTOR AS REQUIRED.  RETURNED TO SERVICE AFTER FUNCTION CHECKS COMPLETED.
